# SDR DALA2020012700599

- Difficulty date: January 27, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 75,277 hours, 56,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EXIT ROW 24 UPPER INOP. R/R BATTERIES AT PACK B5-125. OPS NML. REF MD88 AMM 33-53. (LP7223878)
